Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 242, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2020, 9:46 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2020, 9:46 PM MDT (03:46 UTC)
- Expired
- Jul 19, 2020, 10:30 PM MDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 153 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 4:06 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 3.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1904 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084
WUUS53 KLBF 200346
SVRLBF
NEC031-161-200430-
/O.NEW.KLBF.SV.W.0242.200720T0346Z-200720T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
946 PM MDT Sun Jul 19 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northwestern Cherry County in north central Nebraska...
Northeastern Sheridan County in the Panhandle of Nebraska...
* Until 1030 PM MDT.
* At 945 PM MDT, a severe thunderstorm was located 9 miles northeast
of Gordon, moving south at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Irwin, Highway 27 crossing the Niobrara River, Intersection of
Highway 20 and Irwin Road, Shell Lake State Wildlife Management
Area, Rock Hill, Bayonne and Intersection of Highway 27 and Mills
Road.
This includes Highway 20 between mile markers 107 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4296 10216 4296 10194 4260 10172 4259 10223
TIME...MOT...LOC 0345Z 346DEG 32KT 4287 10205
HAIL...1.00IN
WIND...60MPH
$$
Taylor2 follow-up statements
914
WWUS53 KLBF 200358
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
958 PM MDT Sun Jul 19 2020
NEC031-161-200430-
/O.CON.KLBF.SV.W.0242.000000T0000Z-200720T0430Z/
Cherry NE-Sheridan NE-
958 PM MDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES...
At 958 PM MDT, a severe thunderstorm was located 8 miles east of
Gordon, moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Irwin, Highway 27 crossing the Niobrara River, Intersection of
Highway 20 and Irwin Road, Shell Lake State Wildlife Management Area,
Rock Hill, Bayonne and Intersection of Highway 27 and Mills Road.
This includes Highway 20 between mile markers 107 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4296 10216 4296 10194 4260 10172 4259 10223
TIME...MOT...LOC 0358Z 345DEG 27KT 4281 10203
HAIL...1.00IN
WIND...60MPH
$$
Taylor763
WWUS53 KLBF 200422
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1022 PM MDT Sun Jul 19 2020
NEC031-161-200432-
/O.EXP.KLBF.SV.W.0242.000000T0000Z-200720T0430Z/
Cherry NE-Sheridan NE-
1022 PM MDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES WILL EXPIRE AT 1030 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.
LAT...LON 4296 10216 4296 10194 4260 10172 4259 10223
TIME...MOT...LOC 0422Z 346DEG 32KT 4261 10196
$$
TaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:43 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 19, 5:43 PM MDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service North Platte NE 643 PM CDT Sun Jul 19 2020 .SHORT TERM...(This evening through Monday night) Issued at 302 PM CDT Sun Jul 19 2020 The main forecast challenges through early week are thunder chances, including severe potential. A warm front is bisecting the forecast area today and will likely hang around through tomorrow, which will help provide forcing for thunderstorms. Synopsis/Today... As of 19z, southwest Nebraska was primarily in southeast surface flow while the northern Sandhills were east to light northeasterly. Significant moisture pooling was also occurring in the Platte River Valley with dew points reaching the mid 60s. Scattered rain showers traversed far northern Nebraska since this morning, while bouts of clearing were experienced in the south. This evening and tonight... Expecting some convective initiation in the panhandle sometime around 23z near the surface low and possibly along the warm front into the southern Sandhills. Early development will likely be isolated to scattered in nature, with the capability of growing into supercells. RAP mesoanalysis indicates ample instability south of the front and decent deep layer shear to the north. However, shear may increase this evening across the south as a weak shortwave works off the Rockies. Forecast soundings indicate veering winds in the lowest 3km and CAPE originating above the mixed layer. Hail will probably be the bigger threat while convective mode is still discrete. This also presents a non-zero tornado threat, primarily in the far western zones. Toward sunset, cloud layer winds become more aligned with the boundary orientation, and cells become cold pool dominated as they progress eastward. While shear may still be borderline for an organized widespread MCS, most CAMs are suggesting at least a couple clusters or mini complexes. Thinking wind and heavy rain will be the bigger threats in the latter stages, especially as DCAPE values remain above 1000 j/kg and PWATs near 90%ile of climo. Made little change to previous forecast regarding min temps with upper 50s northwest to lower 60s elsewhere. Monday and Monday night... The surface low slowly meanders across the High Plains, dragging the warm/quasi-stationary front with it. Fairly significant discrepancies exist in the short range solutions regarding precipitation chances during the day. Certainly can't rule out scattered activity, similar to the far north experienced today, with the front providing forcing and abundant moisture still in play. Not expecting widespread activity early on, in the wake of tonight's anticipated storms and instability being at a relative minimum. Later in the afternoon and evening, when the atmosphere has time to rejuvenate, most of the thunderstorms should redevelop. Deep layer shear will be marginal, on the order of 30 kts, while mid level lapse rates barely push 7C/km. The strongest forcing will be confined to western Neb near the sfc low and where the greatest low level upslope flow takes place. Although severe parameters don't appear great, agree with SPC analysis that some potential still exists. Max temps were lowered a smidge to lower 80s north and mid 80s south to account for weak CAA at H85 and potential cloud cover. .LONG TERM...(Tuesday through Sunday) Issued at 302 PM CDT Sun Jul 19 2020 Tuesday and beyond... Broad northwest flow transitions to southwest this week as the upper ridge regains strength over the southern and central Plains. Closer to the surface, the thermal ridge returns to the High Plains with strong southerly flow and H85 temps approaching 30C. So after a brief retrieve from the summer scorcher, highs should reach the mid/upper 90s once again to round out the week. The highest precip chances exist early in the week during the upper ridge transition and with a surface front in the vicinity. The next best potential comes closer to the weekend with a weak cool front or surface trough passage. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 642 PM CDT Sun Jul 19 2020 Thunderstorms will begin to move into western and southwest Nebraska this evening. Confidence is high enough that they have been included in the LBF and VTN TAF's. Thunderstorms should clear out of the area after midnight with stratus expected to develop behind the thunderstorm activity. Probability is fairly high that IFR conditions will occur across portions of southwest Nebraska including the LBF TAF. Farther north ceilings are expected to be a bit higher with MVFR conditions expected across northern Nebraska including the VTN TAF. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Snively LONG TERM...Snively AVIATION...Meltzer/Taylor
Hazardous weather outlook, Jul 19, 2:20 PM MDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 320 PM CDT Sun Jul 19 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 320 PM CDT Sun Jul 19 2020 /220 PM MDT Sun Jul 19 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to scattered thunderstorm development is expected this evening. This greatest threat for severe weather is generally along and west of a line from Merriman to Broken Bow. Large hail, damaging winds and heavy rainfall will be the main hazards. Localized minor flooding is possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorms are possible Monday through Thursday. There is a risk for a few severe thunderstorms Monday, especially across northwest Nebraska. Later outlooks will evaluate the threat for severe storms the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to relay any severe weather report to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Taylor
In the hours before
Special weather statement, Jul 19, 8:25 PM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service North Platte NE 925 PM CDT Sun Jul 19 2020 NEZ036-059-200300- McPherson-Lincoln- 925 PM CDT Sun Jul 19 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN AND SOUTHEASTERN MCPHERSON COUNTIES... At 924 PM CDT, a strong thunderstorm was located 12 miles north of Hershey, or 14 miles south of Tryon, moving southeast at 15 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. This storm will remain over mainly rural areas of northwestern Lincoln and southeastern McPherson Counties. This includes Highway 97 between mile markers 4 and 22. LAT...LON 4146 10111 4146 10084 4116 10078 4117 10107 TIME...MOT...LOC 0224Z 337DEG 14KT 4134 10097 Taylor
Special weather statement, Jul 19, 8:44 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
844 PM MDT Sun Jul 19 2020
NEZ004-200315-
Sheridan NE-
844 PM MDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHERIDAN COUNTY
UNTIL 915 PM MDT...
At 844 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Hay Springs, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Highway 250 crossing the Niobrara River and Walgren Lake State
Recreation Area.
This includes Highway 250 between mile markers 35 and 43.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4257 10277 4268 10256 4262 10241 4231 10251
4231 10275 4244 10275 4244 10277
TIME...MOT...LOC 0244Z 223DEG 16KT 4250 10268
SnivelyLocal storm report, Jul 19, 8:51 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
951 PM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 28 N ASHBY 42.43N 101.90W
07/19/2020 E1.00 INCH CHERRY NE PUBLIC
&&
SMELTZERSpecial weather statement, Jul 19, 8:52 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
952 PM CDT Sun Jul 19 2020
NEZ005-200315-
Eastern Cherry NE-
952 PM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
1015 PM CDT...
At 951 PM CDT, Doppler radar was tracking a strong thunderstorm near
Littleburg, or 9 miles north of Valentine, moving southeast at 20
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Valentine, Sparks and Smith Falls State Park.
This includes the following highways...
Highway 20 between mile markers 193 and 199.
Highway 97 between mile markers 139 and 141.
Highway 83 between mile markers 213 and 222.
Highway 12 between mile markers 1 and 18.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
LAT...LON 4286 10019 4285 10020 4283 10061 4300 10068
4300 10028
TIME...MOT...LOC 0251Z 312DEG 17KT 4301 10055
SnivelySpecial weather statement, Jul 19, 9:16 PM MDT, 30 minutes before
Special Weather Statement National Weather Service North Platte NE 916 PM MDT Sun Jul 19 2020 NEZ004-094-200345- Sheridan-Western Cherry- 916 PM MDT Sun Jul 19 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES... At 916 PM MDT, a strong thunderstorm was located near Batesland, or 17 miles north of Gordon, moving southeast at 35 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Merriman, Hoover Lake, Irwin, Intersection of Highway 20 and Irwin Road, Shell Lake State Wildlife Management Area and Bayonne. This includes the following highways... Highway 20 between mile markers 109 and 141. Highway 61 between mile markers 224 and 231. LAT...LON 4300 10171 4293 10158 4271 10210 4300 10227 TIME...MOT...LOC 0316Z 327DEG 30KT 4305 10208 Taylor
Special weather statement, Jul 19, 9:28 PM MDT, 18 minutes before
Special Weather Statement National Weather Service North Platte NE 928 PM MDT Sun Jul 19 2020 NEZ004-094-200400- Sheridan NE-Western Cherry NE- 928 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 1000 PM MDT... At 928 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles north of Ashby, or 36 miles south of Gordon, moving east at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Big Hill, Dipping Vat Meadow and Mother Lake. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for the Panhandle of and north central Nebraska. LAT...LON 4212 10214 4238 10214 4248 10176 4213 10176 TIME...MOT...LOC 0328Z 253DEG 11KT 4230 10198 Snively
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:23 PM MDT | Special Weather Statement | LBF | McPherson | 52 min |
| Jul 19, 6:25 PM MDT | Special Weather Statement | LBF | Keith | 50 min |
| Jul 19, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 52 min |
| Jul 19, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 43 min |
| Jul 19, 6:53 PM MDT | Special Weather Statement | LBF | Garden | 52 min |
| Jul 19, 7:14 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Jul 19, 7:18 PM MDT | Tornado Warning | LBF | McPherson | 33 min |
| Jul 19, 7:19 PM MDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| Jul 19, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| Jul 19, 7:34 PM MDT | Special Weather Statement | LBF | Garden | 41 min |
| Jul 19, 7:35 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 40 min |
| Jul 19, 7:40 PM MDT | Areal Flood Advisory | LBF | Garden, Keith | 3 hr |
| Jul 19, 8:00 PM MDT | Special Weather Statement | LBF | Boyd, Rock | 45 min |
| Jul 19, 8:12 PM MDT | Special Weather Statement | LBF | Sheridan | 33 min |
| Jul 19, 8:14 PM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jul 19, 8:25 PM MDT | Special Weather Statement | LBF | Lincoln | 35 min |
| Jul 19, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| Jul 19, 8:44 PM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jul 19, 9:28 PM MDT | Special Weather Statement | LBF | Sheridan | 32 min |
| Jul 19, 9:53 PM MDT | Special Weather Statement | LBF | Grant | 52 min |
| Jul 19, 10:11 PM MDT | Special Weather Statement | LBF | Brown | 49 min |
| Jul 19, 10:15 PM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| Jul 19, 10:39 PM MDT | Special Weather Statement | LBF | Hooker | 36 min |
| Jul 19, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 19, 11:09 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 51 min |
| Jul 19, 11:16 PM MDT | Special Weather Statement | LBF | Brown | 29 min |
| Jul 19, 11:47 PM MDT | Special Weather Statement | LBF | Loup | 43 min |
| Jul 19, 11:57 PM MDT | Special Weather Statement | LBF | Keya Paha | 48 min |
| Jul 20, 12:33 AM MDT | Special Weather Statement | LBF | Garfield | 42 min |
| Jul 20, 12:34 AM MDT | Special Weather Statement | LBF | Rock | 41 min |
| Jul 20, 1:01 AM MDT | Special Weather Statement | LBF | Loup | 44 min |
| Jul 20, 1:17 AM MDT | Special Weather Statement | LBF | Wheeler | 28 min |
| Jul 20, 1:50 AM MDT | Areal Flood Advisory | LBF | Holt, Rock | 3 hr |
| Jul 20, 1:47 PM MDT | Special Weather Statement | LBF | Keith | 43 min |
| Jul 20, 2:46 PM MDT | Special Weather Statement | LBF | McPherson | 29 min |
| Jul 20, 2:57 PM MDT | Special Weather Statement | LBF | McPherson | 33 min |
| Jul 20, 2:59 PM MDT | Special Weather Statement | LBF | Arthur | 31 min |
| Jul 20, 3:05 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 40 min |
| Jul 20, 3:12 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 48 min |
| Jul 20, 3:17 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 43 min |
| Jul 20, 3:29 PM MDT | Special Weather Statement | LBF | Hooker, McPherson | 31 min |
| Jul 20, 3:49 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 41 min |
| Jul 20, 3:55 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 50 min |
| Jul 20, 3:59 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 46 min |
| Jul 20, 4:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 44 min |
| Jul 20, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 28 min |
| Jul 20, 4:19 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 20, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith, McPherson | 45 min |
| Jul 20, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| Jul 20, 5:03 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 3 hr |
| Jul 20, 5:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 25 min |
| Jul 20, 5:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 48 min |
| Jul 20, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Jul 20, 5:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 20, 5:35 PM MDT | Special Weather Statement | LBF | Sheridan | 40 min |
| Jul 20, 5:54 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Jul 20, 5:55 PM MDT | Special Weather Statement | LBF | Grant | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.